MAUDE Adverse Event Report: ZimVie US Corp LLC IMPL TAPERED SCR-V MTX 3.7MM 3.5MM 11.5MM; Dental Implant

ZimVie US Corp LLC IMPL TAPERED SCR-V MTX 3.7MM 3.5MM 11.5MM; Dental Implant
Catalog Number TSVB11
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant was removed due to a fracture at the collar.The patient had received a prosthetic restoration that was not an original zimvie product.During this period, the patient returned repeatedly to have the crown tightened because it continued to loosen.This year, it was decided to replace the crown using a new original zimvie abutment.However, when the impression was taken, it was noted that the prosthesis would not fit into the implant hex.Upon further evaluation, it was observed that the implant was slightly fractured at the collar.After the healing period, a new implant with an original abutment will be placed.Tooth site 46.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: unknown / not provided.G4: premarket identification pma/510(k) #: k013227.

Brand Name
IMPL TAPERED SCR-V MTX 3.7MM 3.5MM 11.5MM
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50096833
Report Number0001038806-2026-04076
Device Sequence Number18761685
Product Code DZE
UDI-Device Identifier00889024019515
UDI-Public(01)00889024019515(17)280206(10)1263512
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTSVB11
Device Lot Number1263512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight154 LB